# SDR SWAA2015121147024

- Difficulty date: October 19, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69366001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE SUPPORT CRACKED, BETWEEN BS 277 - 291, BETWEEN STRINGER 11R - 12R.  R & R SUPPORT IAW EA.
